# SDR DL72S952587

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278419
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE LOWER FORWARD SPAR CAP WAS FOUND CRACKED 8 FEET FROM THE INBOARD EDGE.  THE SPAR WAS REPAIRED PER SRM 55-20-5.
